I can’t eat after taking Vicodin. My stomach shuts down and I have to force myself to eat and drink and it’s horrible. ?

I’m not sure if it’s the meds or something else. I have two broken ribs and when I tell myself I won’t take it and the pain comes I go back to taking it. First time taking it and it’s my 3rd day

9 Answers

Relevance
  • 1 month ago

    Like the first person said, as I am sure your doctor mentioned, you should eat before taking any meds, especially pain meds. Opioids. I always felt I was allergic to pain meds. I have to take the lowest form, and take half, and still get upset stomach, and major headache. For me codeine, is the lowest opioid, and still makes me sick.    

  • Anonymous
    1 month ago

    Eat BEFORE taking meds.

  • Lili
    Lv 7
    1 month ago

    I stopped taking opioids after major surgery, because they left me feeling so drugged and sluggish.  I was walking into the furniture. Yes, they can cause digestive issues.

    If I could manage with just prescription-strength ibuprofen (600 mg per dose), you may be able to do so. Take it with a little milk or yogurt to avoid possible stomach irritation.

  • Orla
    Lv 6
    1 month ago

    Take them after you eat .

  • How do you think about the answers? You can sign in to vote the answer.
  • 2 months ago

    I don't know anyone who would take these holocaust products voluntarily. 

    Drink MSM (organic sulfur) 1ts in a glass of water  (ebay sport supplements) and put a water/dmso mixture on the hurting spot (2ml on 30ml water). Area should be fresh washed before applying. 

  • Anonymous
    2 months ago

    All opioids slow down your digestive system and cause a loss of appetite. Constipation and nausea are to be expected.

    Source(s): I've been opioids for over a decade.
  • Cammie
    Lv 7
    2 months ago

    If I end up taking that med, I always ask for some thing for the Nausea .Take them together.

  • Tavy
    Lv 7
    2 months ago

    I looked this up and a side affect is stomach pain and nausea.

    Ask your Doctor for something else. Codeine on its own might be better.

    UK

  • kelvin
    Lv 7
    2 months ago

    discuss that with your doctor

Still have questions? Get your answers by asking now.